Asymptotic expansions of certain q-series and a formula of Ramanujan for specific values of the Riemann zeta function

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)269-298
Number of pages30
JournalActa Arithmetica
Volume107
Issue number3
Publication statusPublished - 2003

Fingerprint

Lerch zeta-function
Rogers-Ramanujan Identities
Hurwitz zeta Function
Theta Series
Q-series
Mellin Transform
Ramanujan
Riemann zeta function
Asymptotic Expansion

Keywords

  • Asymptotic expansion
  • Hurwitz zeta function
  • Lerch zeta function
  • Mellin transform
  • Q-series
  • Riemann zeta function
  • Rogers-Ramanujan identities
  • Theta series

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

@article{852f802e715846339a94147fc8f7f3bb,
title = "Asymptotic expansions of certain q-series and a formula of Ramanujan for specific values of the Riemann zeta function",
keywords = "Asymptotic expansion, Hurwitz zeta function, Lerch zeta function, Mellin transform, Q-series, Riemann zeta function, Rogers-Ramanujan identities, Theta series",
author = "Masanori Katsurada",
year = "2003",
language = "English",
volume = "107",
pages = "269--298",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

TY - JOUR

T1 - Asymptotic expansions of certain q-series and a formula of Ramanujan for specific values of the Riemann zeta function

AU - Katsurada, Masanori

PY - 2003

Y1 - 2003

KW - Asymptotic expansion

KW - Hurwitz zeta function

KW - Lerch zeta function

KW - Mellin transform

KW - Q-series

KW - Riemann zeta function

KW - Rogers-Ramanujan identities

KW - Theta series

UR - http://www.scopus.com/inward/record.url?scp=0041832325&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041832325&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0041832325

VL - 107

SP - 269

EP - 298

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -